# SDR AALA20150502002

- Difficulty date: May 1, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 58,849 hours, 20,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING FROM EMERGENCY LIGHT ASSEMBLY AT ROW 1AB.  INSTALLED LENS COVER.  OPS CHECKED GOOD IAW AMM 33-51-00.
